Prescribing scalar curvature on S 3
Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 4, pp. 563-587.
@article{AIHPC_2007__24_4_563_0,
     author = {Schneider, Matthias},
     title = {Prescribing scalar curvature on ${S}^{3}$},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {563--587},
     publisher = {Elsevier},
     volume = {24},
     number = {4},
     year = {2007},
     doi = {10.1016/j.anihpc.2006.03.004},
     mrnumber = {2334993},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/j.anihpc.2006.03.004/}
}
TY  - JOUR
AU  - Schneider, Matthias
TI  - Prescribing scalar curvature on ${S}^{3}$
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2007
DA  - 2007///
SP  - 563
EP  - 587
VL  - 24
IS  - 4
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/j.anihpc.2006.03.004/
UR  - https://www.ams.org/mathscinet-getitem?mr=2334993
UR  - https://doi.org/10.1016/j.anihpc.2006.03.004
DO  - 10.1016/j.anihpc.2006.03.004
LA  - en
ID  - AIHPC_2007__24_4_563_0
ER  - 
%0 Journal Article
%A Schneider, Matthias
%T Prescribing scalar curvature on ${S}^{3}$
%J Annales de l'I.H.P. Analyse non linéaire
%D 2007
%P 563-587
%V 24
%N 4
%I Elsevier
%U https://doi.org/10.1016/j.anihpc.2006.03.004
%R 10.1016/j.anihpc.2006.03.004
%G en
%F AIHPC_2007__24_4_563_0
Schneider, Matthias. Prescribing scalar curvature on ${S}^{3}$. Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 4, pp. 563-587. doi : 10.1016/j.anihpc.2006.03.004. http://archive.numdam.org/articles/10.1016/j.anihpc.2006.03.004/

[1] Ambrosetti A., Badiale M., Homoclinics: Poincaré-Melnikov type results via a variational approach, Ann. Inst. H. Poincaré Anal. Non Linéaire 15 (2) (1998) 233-252. | Numdam | Zbl

[2] Ambrosetti A., Garcia Azorero J., Peral I., Perturbation of Δu+u (N+2)/(N-2) =0, the scalar curvature problem in R N , and related topics, J. Funct. Anal. 165 (1) (1999) 117-149. | MR | Zbl

[3] Aubin T., Some Nonlinear Problems in Riemannian Geometry, Springer Monographs in Mathematics, Springer-Verlag, Berlin, 1998. | MR | Zbl

[4] Aubin T., Bahri A., Une hypothèse topologique pour le problème de la courbure scalaire prescrite, J. Math. Pures Appl. (9) 76 (10) (1997) 843-850. | MR | Zbl

[5] Bahri A., Coron J.-M., The scalar-curvature problem on the standard three-dimensional sphere, J. Funct. Anal. 95 (1) (1991) 106-172. | MR | Zbl

[6] Bianchi G., Non-existence and symmetry of solutions to the scalar curvature equation, Comm. Partial Differential Equations 21 (1-2) (1996) 229-234. | Zbl

[7] Bourguignon J.-P., Ezin J.-P., Scalar curvature functions in a conformal class of metrics and conformal transformations, Trans. Amer. Math. Soc. 301 (2) (1987) 723-736. | MR | Zbl

[8] Brezis H., Kato T., Remarks on the Schrödinger operator with singular complex potentials, J. Math. Pures Appl. (9) 58 (2) (1979) 137-151. | MR | Zbl

[9] Caffarelli L.A., Gidas B., Spruck J., Asymptotic symmetry and local behavior of semilinear elliptic equations with critical Sobolev growth, Comm. Pure Appl. Math. 42 (3) (1989) 271-297. | MR | Zbl

[10] Chang S.-Y.A., Gursky M.J., Yang P.C., The scalar curvature equation on 2- and 3-spheres, Calc. Var. Partial Differential Equations 1 (2) (1993) 205-229. | MR | Zbl

[11] Chen C.-C., Lin C.-S., Prescribing scalar curvature on S N . I. A priori estimates, J. Differential Geom. 57 (1) (2001) 67-171. | MR | Zbl

[12] Chen W., Li C., Prescribing scalar curvature on S n , Pacific J. Math. 199 (1) (2001) 61-78. | MR | Zbl

[13] Gidas B., Ni W.M., Nirenberg L., Symmetry of positive solutions of nonlinear elliptic equations in R n , in: Mathematical Analysis and Applications, Part A, Adv. in Math. Suppl. Stud., vol. 7, Academic Press, New York, 1981, pp. 369-402. | MR | Zbl

[14] Kazdan J.L., Warner F.W., Existence and conformal deformation of metrics with prescribed Gaussian and scalar curvatures, Ann. of Math. (2) 101 (1975) 317-331. | MR | Zbl

[15] Li Y.Y., Prescribing scalar curvature on S n and related problems. I, J. Differential Equations 120 (2) (1995) 319-410. | MR | Zbl

[16] Li Y.Y., Prescribing scalar curvature on S n and related problems. II. Existence and compactness, Comm. Pure Appl. Math. 49 (6) (1996) 541-597. | MR | Zbl

[17] M. Schneider, A priori estimates for the prescribed scalar curvature equation on S 3 , preprint, 2004.

[18] Schoen R., Zhang D., Prescribed scalar curvature on the n-sphere, Calc. Var. Partial Differential Equations 4 (1) (1996) 1-25. | MR | Zbl

Cited by Sources: